# SDR AWXA200500540

- Difficulty date: May 9, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 23,832 hours, 9,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EEL - DURING 8-DAY CHECK THE LT OVERWING EMERGENCY LIGHT POWER SUPPLY BATTERY FAILED DURING EMERGENCY LIGHT TEST.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT LT OVERWING EMERGENCY POWER SUPPLY UNIT (11WL), OPERATIONAL CHECK WAS GOOD.
